# SDR COMA9630060

- Difficulty date: March 10, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N140N
- Make and model: Saab SF340A
- Aircraft serial: 340A140
- System (JASC): 2450 · AC Power Distribution System
- Part: Relay
- Part number: M83726291002P
- Condition: Defective
- Location: E/E Compt
- Stage of operation: TX
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

LEFT MAIN BUS FAILED 4 TIMES AND RESET ITSELF EACH TIME AFTER 4 MINUTES.  REPLACED THE TIME DELAY RELAY 71PC.
